# SDR CA050726005

- Difficulty date: July 24, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 35,043 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: B3339
- Condition: Loose
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCB4MP3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION OF THE BOLTS ACCORDING TO AD2005-14-12 ALL OF THE BOLTS FAILED THE TEST TORQUE.THE BOLTS WERE ALL OF BATCH NUMBER 56.THIS IS ONE OF THEBATCHES THAT IS REQUIRED TO BE REPLACED BY THE AD.THE BOLTS WERE REPLACED.
